# SDR CALA2024051301439

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 115,184 hours, 12,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 1LH FWD (M33093) EMERGENCY LIGHT BATTERY PACK FAIL TEST. REQU IRED TO REPLACE BATTERY PACK. DR 1LH FWD (M33093) EMERGENCY LIGHT BATTERY PACK REPLACED AS PE AMM33-51-06 REV 10 DATED 05 JAN 2024. INSTALLATION TEST CARRIE OUT AS PER AMM33-51-06 REV 100 DATED 05 JAN 2024.FOUND WORKING SATISFACTORY.
